# SDR CALA2017112004165

- Difficulty date: November 20, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N2534U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62645
- Aircraft time: 2,338 hours, 271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Seat 20d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK, PAX SEAT 20D EMERGENCY LIGHT ASSY AND MOUNTING SHROUD MISSING. REPLACED THE MISSING SHROUD AND LIGHT ASSY. OPS CHECKED OK.
